# SDR REXA2013081501523

- Difficulty date: August 15, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER CAP BETWEEN FWD AND AFT RISERS UNDER TOP FOLDING STEP IS CRACKED ON FWD AND AFT CORNER.  CUT OUT CRACK ON PAX DOOR UPPER CAP BETWEEN FWD AND AFT RISERS UNDER TOP FOLDING STEP IAW SRM 52-11-04. PN CR3213-5-4, CR3213-5-3.
